ITEM METADATA RECORD
Title: SPIN-WAVE MODES IN A COMPRESSIBLE HEISENBERG CHAIN OF CLASSICAL SPINS
Authors: Fivez, Jan # ×
Issue Date: 1981
Publisher: Springer
Series Title: Zeitschrift für Physik B, Condensed Matter vol:42 issue:3 pages:209-217
ISSN: 0722-3277
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science